# SDR REXA2012110801666

- Difficulty date: November 8, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 22,386 hours, 19,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT IS INOPERABLE.  REMOVED AND REPLACED NR 2 BATTERY PACK IAW AMM 33-51-05.  OPS CHECKS GOOD THIS CLEARS DM 74577.  PLACARD REMOVED OK FOR SERVICE.
